# SDR CA120208004

- Difficulty date: February 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 25,646 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bumper
- Part number: C3U20711
- Condition: Disintegrated
- Location: Main Ski
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISASSEMBLED ACTUATOR TO REPLACE O-RINGS AND FOUND BUMPER TO BE TOTALLY DISINTEGRATED.  BUMPER LOOSENED ITSELF OFF AND PISTON KEPT POUNDING ON BUMPER AS THE SKIS WENT UP AND DOWN.  THIS CAUSE THE CONTAMINATION IN THE HYDRAULIC SYS.
